Inequalities of Poincaré Type and Applications to Singular Elliptic Differential Operators.
Mathematische Annalen, Tome 176 (1968), pp. 305-316
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1968__176_161697,
author = {C. CLARK},
title = {Inequalities of {Poincar\'e} {Type} and {Applications} to {Singular} {Elliptic} {Differential} {Operators.}},
journal = {Mathematische Annalen},
pages = {305--316},
year = {1968},
volume = {176},
zbl = {0159.15701},
url = {http://geodesic.mathdoc.fr/item/MAN_1968__176_161697/}
}
C. CLARK. Inequalities of Poincaré Type and Applications to Singular Elliptic Differential Operators.. Mathematische Annalen, Tome 176 (1968), pp. 305-316. http://geodesic.mathdoc.fr/item/MAN_1968__176_161697/